MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; CATHETER,STD, AVA, 3L, 9F, HF, KIC

Centurion Medical Products, LP CENTURION; CATHETER,STD, AVA, 3L, 9F, HF, KIC
Catalog Number M3L9FKIC
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the issue is the obturator (light blue in color) would not advance through the catheter¿s lumen (green & white in color).When forced into the lumen of the catheter it would not lock.".
 
Additional Manufacturer Narrative
The customer reported finding obturator not advancing in lumen and the reported issue occurred in item m3l9fkic.A sample was received for investigation and decontaminated; the inner diameter of the catheter tube of the complaint sample and 5ea unused samples were measured, the outer diameter of the returned dilator was measured, and the returned dilator was attempted to be inserted through the returned m3l9n catheter.Medline was unable to confirm the customer's report of the dilator being difficult to insert through, but did confirm the customer's report of the dilator not locking into the catheter due to damage on the threads of the dilator.The returned samples were reviewed by a member of the centurion engineering team who noted the damage to the threads likely occurred when aggressively trying to lock the dilator into the valve assembly, and not a result of a manufacturing or inspection error; the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
CATHETER,STD, AVA, 3L, 9F, HF, KIC
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50946991
Report Number1824619-2026-00148
Device Sequence Number9499239
Product Code OES
UDI-Device Identifier10653160248811
UDI-Public10653160248811
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberM3L9FKIC
Device Lot Number2024082990
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/21/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown